Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Frederick the Great on Mathematics and Mathematicians

Florian Cajori
The American Mathematical Monthly
Vol. 34, No. 3 (Mar., 1927), pp. 122-130
DOI: 10.2307/2298702
Stable URL: http://www.jstor.org/stable/2298702
Page Count: 9

You can always find the topics here!

Topics: Mathematics, Mathematical knowledge, Geometry, Algebra, Thrones, Meetings, Kings
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Frederick the Great on Mathematics and Mathematicians
Preview not available

Page Thumbnails

  • Thumbnail: Page 
122
    122
  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130